U.S. doctors online nowAsk doctors free
Hoffman Estates, IL
A 45-year-old female asked:

i'm taking meds that cause nausea and taking promethazine to treat the nausea but i often end up vomiting violently after. could it be the real cause?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Unlikely.: Maybe your dose of Promethazine is too low or you need a different agent like Metoclopramide or ondansetron. Hard to tell without knowing what other meds you are taking and what meds caused you to take Promethazine in the first place.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.